ISMP
ISMP ISMP
 
     
 
ISMP

August 2017 Issue

In this issue:

  • Multifactorial causes of tacrolimus errors
  • Dramamine brand name extension will confuse
  • Years and years of confusion for this name pair
  • Ensuring safety of recipes for drug compounding
  • Input needed for community/ambulatory high-alert drug list
    • Please help us update the ISMP List of High-Alert Medications for Community/Ambulatory Healthcare by taking a few minutes to complete the short survey at: www.ismp.org/sc?id=3008.
    • Please submit responses by October 31, 2017.
Resources
Ambulatory Main Page
Current Issue
Past Issues
Action Agendas
Hazard Alerts
Sample Issue
Subscribe
Community Pharmacy Medication Safety Tools and Resources
Newsletter Editions
Acute Care
Community/Ambulatory
Nursing
Longterm Care
Consumer
Home | Contact UsEmployment  |   Legal Notices | Privacy Policy | Help Support ISMP
 Med-ERRS | Medication Safety Officer Society Medication Safety Officers Society | Consumer Medication Safety For consumers
ISMP Canada | ISMP Spain  | ISMP Brasil  | International Group  | Pennsylvania Patient Safety Authority

200 Lakeside Drive, Suite 200, Horsham, PA 19044, Phone: (215) 947-7797,  Fax: (215) 914-1492
© 2018 Institute for Safe Medication Practices. All rights reserved

ISMP
ISMP